# SDR IPXA2025082767336

- Difficulty date: April 26, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 35,351 hours, 23,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N52786
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LOCK AT POSITION 39 MAIN CARGO DECK CANNOT BE SECURED.  ACCOMPLISHED PERMANENT REPAIR PER EO-93551-REQ2.
